Repositorio de producción científica de la Universidad de Sevilla

Exponente de convergencia generalizado de una sucesión compleja

 

Advanced Search
 
Opened Access Exponente de convergencia generalizado de una sucesión compleja
Cites
Show item statistics
Icon
Export to
Título alternativo: The generalized convergence exponent of a complex sequence
Author: Bernal González, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1987
Published in: Collectanea Mathematica, 38 (1), 57-64.
Document type: Article
Abstract: Our aim in this paper is to give several new expressions for the kth-convergence exponent of a complex sequence, and an extension of this concept to a certain class of real functions.
Cite: Bernal González, L. (1987). Exponente de convergencia generalizado de una sucesión compleja. Collectanea Mathematica, 38 (1), 57-64.
Size: 181.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/48766

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)